# SDR UALA2013012400417

- Difficulty date: January 23, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 51,011 hours, 13,728 cycles
- Engine: Pwa PW4056
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4040800917
- Part serial: 1
- Condition: Inaccurate
- Location: 1st Officer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AND FLIGHT OFFICER'S ALTIMETERS DIFFER BY 120 FEET.  REMOVED AND REPLACED FIRST OFFICERS ADC, OPS CHECKED GOOD.
